Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 131, NWS Milwaukee, WI

July 25, 2005Green Lake County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 25, 2005, 10:11 PM CDT for Green Lake County, Wisconsin. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2005, 10:11 PM CDT (03:11 UTC)
Expired
Jul 25, 2005, 10:57 PM CDT
In force
46 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Green Lake County, WI

The radar

The Milwaukee radar (KMKX), 105 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 10:40 PM CDTHAIL 1Kingston, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 25, 4:40 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2005-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2005-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
1513 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 260311
SVRMKX
WIC047-260430-
/O.NEW.KMKX.SV.W.0131.050726T0311Z-050726T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1011 PM CDT MON JUL 25 2005

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 1130 PM CDT

* AT 1008 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 17 MILES WEST OF PRINCETON...OR
  ABOUT 16 MILES NORTH OF PORTAGE...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PRINCETON AROUND 1040 PM CDT...
  MARKESAN AND GREEN LAKE AROUND 1055 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4396 8913 4366 8918 4365 8891 4395 8889

$$

GEHRING
5 follow-up statements
000 
WWUS53 KMKX 260313
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1014 PM CDT MON JUL 25 2005

WIC047-260430-
/O.CON.KMKX.SV.W.0131.000000T0000Z-050726T0430Z/
GREEN LAKE-
1014 PM CDT MON JUL 25 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1130 PM CDT FOR
GREEN LAKE COUNTY...

AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13 MILES WEST OF
PRINCETON...OR ABOUT 19 MILES NORTH OF PORTAGE...MOVING EAST AT 20
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PRINCETON...MARQUETTE AND 8 MILES NORTH OF KINGSTON BY 1045 PM
  CDT...
  8 MILES NORTH OF MANCHESTER BY 1055 PM CDT...
  GREEN LAKE AND 7 MILES NORTH OF MARKESAN BY 1105 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4396 8913 4366 8918 4365 8891 4395 8889

$$

HANSING
000 
WWUS53 KMKX 260322
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1022 PM CDT MON JUL 25 2005

WIC047-260430-
/O.CON.KMKX.SV.W.0131.000000T0000Z-050726T0430Z/
GREEN LAKE-
1022 PM CDT MON JUL 25 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1130 PM CDT FOR
GREEN LAKE COUNTY...

AT 1018 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR MARQUETTE...OR ABOUT
18 MILES SOUTHWEST OF BERLIN...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES NORTH OF MANCHESTER BY 1030 PM CDT...
  6 MILES NORTH OF MARKESAN BY 1035 PM CDT...
  GREEN LAKE BY 1040 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4396 8913 4366 8918 4365 8891 4395 8889

$$

HANSING
000 
WWUS53 KMKX 260334
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1034 PM CDT MON JUL 25 2005

WIC047-260430-
/O.CON.KMKX.SV.W.0131.000000T0000Z-050726T0430Z/
GREEN LAKE-
1034 PM CDT MON JUL 25 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1130 PM CDT FOR
GREEN LAKE COUNTY...

AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR MARQUETTE...OR ABOUT
14 MILES SOUTHWEST OF RIPON...MOVING EAST AT 45 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4396 8913 4366 8918 4365 8891 4395 8889

$$

HANSING
000 
WWUS53 KMKX 260345
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1044 PM CDT MON JUL 25 2005

WIC047-260430-
/O.CON.KMKX.SV.W.0131.000000T0000Z-050726T0430Z/
GREEN LAKE-
1044 PM CDT MON JUL 25 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1130 PM CDT FOR
GREEN LAKE COUNTY...

AT 1039 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR MARKESAN...OR ABOUT 9
MILES SOUTHWEST OF RIPON...MOVING EAST AT 45 MPH.

THIS STORM HAS A HISTORY OF PRODUCING ONE INCH HAIL. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4396 8913 4366 8918 4365 8891 4395 8889

$$

HANSING
000 
WWUS53 KMKX 260357
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1056 PM CDT MON JUL 25 2005

WIC047-260406-
/O.CAN.KMKX.SV.W.0131.000000T0000Z-050726T0430Z/
GREEN LAKE-
1056 PM CDT MON JUL 25 2005

...THE SEVERE THUNDERSTORM WARNING FOR GREEN LAKE COUNTY IS
CANCELLED...

THE THUNDERSTORMS THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS 
MOVED OUT OF THE COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4396 8913 4366 8918 4365 8891 4395 8889

$$

HANSING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 9:38 PM CDT, 33 minutes earlier.

Area forecast discussion, Jul 25, 9:38 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
938 PM CDT MON JUL 25 2005

.DISCUSSION...CURRENT MCS EVOLVING INTO HEAVY RAIN MAKER WITH TIME
AS PER SATELLITE LOOPS. PRECIPITABLE WATER VALUES 2-2.5 INCHES WILL
CONTINUE TO ADVECT ACROSS CWA OVERNIGHT...AS 500 MILLIBAR RIGHT REAR
JET TO PROVIDE TRIGGER TO KEEP CONVECTION ONGOING. EXPECT WIDESPREAD
1 TO 2 INCHES OF RAIN OVER MUCH OF CWA BY 12Z TUESDAY WITH SOME
LOCALLY HEAVIER AMOUNTS ACROSS MAINLY NORTHERN PORTIONS OF CWA. WHILE
MAIN RIVERS IN GOOD SHAPE AND CAN HANDLE DECENT RAIN AMOUNTS...FEEL
SMALLER CREEKS AND URBAN AREAS COULD BE PRONE FOR FLOODING
OVERNIGHT.

.MKX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH TNGT ZNS
46..47..51..52..56>60..62>72.

&&

ZAJDEL
Hazardous weather outlook, Jul 25, 9:38 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
938 PM CDT MON JUL 25 2005

WIZ046-047-051-052-056>060-062>072-261000-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
938 PM CDT MON JUL 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND
SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE NUMEROUS TONIGHT. THERE IS A SLIGHT RISK THAT
THESE THUNDERSTORMS WILL BECOME SEVERE TONIGHT. THE SEVERE WEATHER
THREAT WILL BE DAMAGING WINDS WITH A FEW TORNADOES POSSIBLE.
TORRENTIAL RAINFALL IN SOME OF THE STRONGER STORMS COULD PRODUCE
FLASH FLOODING OF LOW LYING AREAS...AND ESPECIALLY IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE ON TUESDAY...MAINLY DURING THE MORNING.
NO SEVERE WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT.

&&

DETAILED WEATHER INFORMATION IS AVAILABLE ON THE NWS MILWAUKEE
WEB-PAGE...WEATHER.GOV/MILWAUKEE     /LOWER CASE/

LMZ643>646-665-261000-
SHEBOYGAN WI TO WINTHROP HARBOR ILLINOIS
938 PM CDT MON JUL 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WISCONSIN NEARSHORE WATERS
OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE NUMEROUS TONIGHT. THERE IS A SLIGHT RISK THAT
THESE THUNDERSTORMS WILL BECOME SEVERE TONIGHT. THE SEVERE WEATHER
THREAT WILL BE DAMAGING WINDS WITH A FEW WATERSPOUTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE ON TUESDAY...MAINLY DURING THE MORNING.
NO SEVERE WEATHER IS EXPECTED.

&&

DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE
WEB-PAGE...WEATHER.GOV/MILWAUKEE     /LOWER CASE/

ZAJDEL

In the hours before

Local storm report, Jul 25, 7:05 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
705 PM CDT MON JUL 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND GST     WHITEWATER              42.83N 88.74W
07/25/2005  60 MPH           WALWORTH           WI   EMERGENCY MNGR

            THE WALWORTH COUNTY EMERGENCY MANAGER ESTIMATED 60 MPH
            WIND GUSTS AND 1/2 INCH HAIL.

&&

BORGHOFF
Special weather statement, Jul 25, 7:35 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
735 PM CDT MON JUL 25 2005

WIZ046-047-051-052-056>060-062>072-260130-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
735 PM CDT MON JUL 25 2005

...TORNADO WATCH NUMBER 682 REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHERN WISCONSIN...
...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CDT TUESDAY MORNING FOR
SOUTHERN WISCONSIN...

AN AREA OF THUNDERSTORMS IN SOUTHWEST WISCONSIN ACROSS IOWA AND
LAFAYETTE COUNTIES WAS MOVING NORTHEAST AT 25 MPH. THESE STORMS WILL
MOVE INTO SOUTH CENTRAL WISCONSIN AND AFFECT THE MADISON AND
JANESVILLE AREAS BETWEEN 8 AND 830 PM. GUSTY WINDS UP TO 40 MPH...
HEAVY RAIN...AND FREQUENT LIGHTNING IS LIKELY WITH THESE STORMS.
OTHER THUNDERSTORMS WERE LOCATED ACROSS MARQUETTE...GREEN LAKE...FOND
DU LAC...AND SHEBOYGAN COUNTIES. THEY WERE ALSO MOVING NORTHEAST AT
25 MPH AND WILL CONTINUE TO AFFECT THESE AREAS UNTIL 815 PM.

THUNDERSTORMS WILL BECOME MORE WIDESPREAD LATE THIS EVENING AS A
WARM FRONT HEADS ACROSS SOUTHERN WISCONSIN. WIDESPREAD HEAVY RAINFALL
TOTALS OF 1 TO 2 INCHES IS LIKELY...WITH LOCALLY HIGHER AMOUNTS
POSSIBLE. BE ON THE LOOKOUT FOR FLASH FLOODING IN CREEKS...STREAMS...
AND URBANIZED AREAS THROUGH THE OVERNIGHT.

BORGHOFF/KRR
Special weather statement, Jul 25, 8:03 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
803 PM CDT MON JUL 25 2005

WIZ046-047-051-052-056>060-062>072-260200-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
803 PM CDT MON JUL 25 2005

...TORNADO WATCH NUMBER 682 REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHERN WISCONSIN...
...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CDT TUESDAY MORNING FOR
SOUTHERN WISCONSIN...

AN AREA OF THUNDERSTORMS IN SOUTHWEST WISCONSIN...ACROSS IOWA...
DANE...LAFAYETTE...AND GREEN COUNTIES WAS MOVING NORTHEAST AT AROUND
25 MPH. THESE STORMS WILL AFFECT THE CITIES OF ARLINGTON...MADISON...
BELLEVILLE AND WATERLOO BETWEEN 8 AND 9 PM. GUSTY WINDS UP TO 35
MPH...BRIEF HEAVY DOWNPOURS...AND FREQUENT LIGHTNING ARE POSSIBLE
WITH THESE STORMS.

OTHER THUNDERSTORMS WERE LOCATED ACROSS MARQUETTE...GREEN LAKE...FOND
DU LAC...AND SHEBOYGAN COUNTIES. THEY WERE ALSO MOVING NORTHEAST AT
AROUND 25 MPH AND WILL CONTINUE TO AFFECT THESE AREAS UNTIL 9 PM.

THUNDERSTORMS WILL BECOME MORE WIDESPREAD LATE THIS EVENING AS A
WARM FRONT HEADS ACROSS SOUTHERN WISCONSIN. WIDESPREAD HEAVY RAINFALL
TOTALS OF 1 TO 2 INCHES IS LIKELY...WITH LOCALLY HIGHER AMOUNTS
POSSIBLE. BE ON THE LOOKOUT FOR FLASH FLOODING IN CREEKS...STREAMS...
AND URBANIZED AREAS THROUGH THE OVERNIGHT.

DRH
Special weather statement, Jul 25, 8:32 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
832 PM CDT MON JUL 25 2005

WIZ046-047-051-052-056>060-062>072-260245-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
832 PM CDT MON JUL 25 2005

...TORNADO WATCH NUMBER 682 REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHERN WISCONSIN...
...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CDT TUESDAY MORNING FOR
SOUTHERN WISCONSIN...

AN AREA OF THUNDERSTORMS ACROSS MARQUETTE...GREEN LAKE...COLUMBIA...
AND DANE COUNTIES COUNTIES WAS MOVING NORTHEAST AT AROUND 25 MPH.
THESE STORMS WILL AFFECT THE CITIES OF PRINCETON...MARQUETTE...FOX
LAKE...BEAVER DAM...WATERLOO...AND STOUGHTON BETWEEN 830 PM AND 915
PM. GUSTY WINDS UP TO 35 MPH...BRIEF HEAVY DOWNPOURS...AND FREQUENT
LIGHTNING ARE POSSIBLE WITH THESE STORMS.

OTHER THUNDERSTORMS WERE LOCATED ACROSS FOND DU LAC AND SHEBOYGAN
COUNTIES. THEY WERE ALSO MOVING NORTHEAST AT AROUND 25 MPH AND WILL
CONTINUE TO AFFECT THESE AREAS THROUGH 930 PM.

THUNDERSTORMS WILL BECOME MORE WIDESPREAD LATE THIS EVENING AS A
WARM FRONT HEADS ACROSS SOUTHERN WISCONSIN. WIDESPREAD HEAVY RAINFALL
TOTALS OF 1 TO 2 INCHES IS LIKELY...WITH LOCALLY HIGHER AMOUNTS
POSSIBLE. BE ON THE LOOKOUT FOR FLASH FLOODING IN CREEKS...STREAMS...
AND URBANIZED AREAS THROUGH THE OVERNIGHT.

DRH
Special weather statement, Jul 25, 9:11 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 PM CDT MON JUL 25 2005

WIZ046-047-051-052-056>060-062>072-260300-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
911 PM CDT MON JUL 25 2005

...TORNADO WATCH NUMBER 682 REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHERN WISCONSIN...
...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CDT TUESDAY MORNING FOR
SOUTHERN WISCONSIN...

AN AREA OF THUNDERSTORMS ACROSS NORTHERN MARQUETTE...NORTHERN GREEN
LAKE...WESTERN FOND DU LAC...NORTHERN SHEBOYGAN...DODGE...
NORTHERN JEFFERSON...AND DANE COUNTIES WAS MOVING NORTHEAST AROUND 25
MPH. THESE STORMS WILL AFFECT THE CITIES OF SPRINGFIELD
CORNERS...BERLIN...BRANDON...BEAVER DAM...DANVILLE...SUN
PRAIRIE... AND BELLEVILLE BETWEEN 908 PM AND 930 PM. GUSTY WINDS UP
TO 35 MPH...BRIEF HEAVY DOWNPOURS...AND FREQUENT LIGHTNING ARE
POSSIBLE WITH THESE STORMS.

AT 910 PM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS WAS
BEGINNING TO PUSH INTO JUNEAU...ADAMS...RICHLAND...AND CRAWFORD
COUNTIES IN SOUTHWEST WISCONSIN. THIS LINE WAS PUSHING SOUTHEAST
AROUND 45 MPH AND HAS A HISTORY OF PRODUCING WIND DAMAGE. THESE
STORMS WILL BE CAPABLE OF DAMAGING WINDS...VIVID LIGHTNING...AND VERY
HEAVY RAINS. ONE TO TWO INCHES OF RAIN ARE LIKELY WITH THIS
LINE...WITH LOCALIZED AMOUNTS OF TWO TO FOUR INCHES POSSIBLE.

BORGHOFF
Special weather statement, Jul 25, 9:45 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
945 PM CDT MON JUL 25 2005

WIZ046-047-051-052-056>060-062>072-260330-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
945 PM CDT MON JUL 25 2005

...TORNADO WATCH NUMBER 682 REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHERN WISCONSIN...
...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY MORNING
FOR SOUTHERN WISCONSIN...

SCATTERED THUNDERSTORMS WERE LOCATED ACROSS AREAS NORTH OF
INTERSTATE 94...ESPECIALLY ACROSS DODGE AND FOND DU LAC COUNTIES.
THESE STORMS WERE MOVING NORTHEAST AROUND 25 MPH. GUSTY WINDS UP TO
35 MPH...BRIEF HEAVY DOWNPOURS...AND FREQUENT LIGHTNING ARE POSSIBLE
WITH THESE STORMS.

AT 945 PM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDING
FROM CENTRAL WISCONSIN TO CENTRAL IOWA WAS BEGINNING TO PUSH INTO
MARQUETTE AND SAUK COUNTIES IN SOUTH CENTRAL WISCONSIN. THIS LINE WAS
MOVING SOUTHEAST AROUND 45 MPH AND HAS A HISTORY OF PRODUCING WIND
DAMAGE. THESE STORMS WILL BE CAPABLE OF DAMAGING WINDS TO 70 MPH...
VIVID LIGHTNING...AND VERY HEAVY RAINS. ONE TO TWO INCHES OF RAIN ARE
LIKELY WITH THIS LINE...WITH LOCALIZED AMOUNTS OF TWO TO FOUR INCHES
POSSIBLE. URBAN AND SMALL STREAM FLOODING IS LIKELY WITH THESE
STORMS.

BORGHOFF

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 9:12 PM CDTSevere Thunderstorm WarningMKXSauk78 min
Jul 25, 10:00 PM CDTSevere Thunderstorm WarningMKXColumbia, Marquette75 min
Jul 25, 10:28 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk44 min
Jul 25, 10:33 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac72 min
Jul 25, 10:46 PM CDTSevere Thunderstorm WarningMKXDane74 min
Jul 25, 11:00 PM CDTSpecial Marine WarningMKX90 min
Jul 25, 11:14 PM CDTSevere Thunderstorm WarningMKXColumbia31 min
Jul 25, 11:22 PM CDTSevere Thunderstorm WarningMKXWashington53 min
Jul 25, 11:29 PM CDTSevere Thunderstorm WarningMKXSheboygan18 min
Jul 26, 12:14 AM CDTSpecial Marine WarningMKX91 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.